Anyone having Doxorubicin and Ifosfamide

Hi
I am due to start doxorubicin and Ifosfamide on the 13th march for lung mets. (Phyllodes Tumour) It is treatment for soft tissue sarcoma and I was wondering if there was anyone else to share experiences with.
DosyDee x

Hi Dee

The combination of drugs you are having is quite unusual for advanced breast cancer (well I’d not heard of ifosafamide and have just looked it up!) Doxorubicin is also known as Adriamycin and I had it for primary breast cancer in a combination called AC.

Doxoribycin is red and will turn your pee red for a while. You’ll almost certainly lose your hair (unless you try cold cap), and both drugs could cause nausea/sickness so make sure you get plenty of anti sickness tablets (I was not sick on AC.) My worse side effect from all the chemo I have been on is fatigue/tiredness but this varies so much from person to person.

The Cancer Bacup/Macmillan support site gives information on both these drugs. I hope you get some more replies…particularly from anyone who has had this combination.

very best wishes

Jane